The last four tablets that I have inserted, have come out when I go to the loo. I have made sure each time that I have inserted the applicator as far as comfortable (far enough). What would be the reason for this occurrence?
Sometimes women can have shallow uteruses and this can be the reason why it falls out otherwise it could be that you need to try pushing it up as far as you can comfortable. If it continues to keep falling out I would suggest making appointment with your Womans Health Care Clinic to make sure there isn't anything else going on. Feel free to ask me anymore questions I hope this helped.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 23 Apr 2014 • 1 answer
Posted 30 Apr 2014 • 1 answer
Posted 9 May 2014 • 1 answer
Posted 15 Jul 2016 • 2 answers
After being off Vagifem for three weeks (refills were delayed) after previously taken vagifem for...
Posted 11 Nov 2017 • 0 answers